Sorry to hear about these ongoing problems:( My partner went through a six month period about 18 months ago of almost constant vertigo attacks and tinnitus. He's on a ton of meds for cardiac and other health issues. The ENT and neurologist kept switching his meds, running tests and nothing worked. Finally, the ENT sent him for vestibular rehab and it WORKED!! He's only had one flare-up since then. Don't know if it might help but it's worth a try hope you get relief soon!
Chef, so sorry to hear that you haven't found any relief yet.
Have you considered getting a white noise machine to try and block out the tinnitus while you are trying to fall asleep? You can even download white noise mp3s to play on your computer. It's only a temporary fix but it could allow you to get some rest.
Right now the tinnitus is the least of my worries - the vertigo too. I'll trade pain relief for those. I'm thinking about asking to back on the Neurontin as I felt like I was getting some relief but the tinnitus was so bad...I never made it up to the desired dosage.
I'm still confident the LLD is the problem. Probably with both my hip and my knee. I don't see the PMS for another 2 weeks(?) and OS for another 6(?).
I don't see any solution on the horizon.
Hopefully getting my new car this weekend. Maybe that will help.
Here's hoping that the new car is providing some happy distraction this weekend!
Also, just wondering if you got new shoes after your hip surgery??? Just reading about Haldox having some shoe related issues in her thread...
I realize that you are still pretty early out from the hip surgery, but have you done any experimenting with inserts in your shoe if you think LLD is causing much of your problem? My OS had recommended against using my pre-surgery lift, or any modifications, for a while after surgery to enable soft tissue to adjust. I did do some experimenting at different times on my own, especially if I was feeling particularly uncomfortable or just plain curious.
I'm sorry it feels like there is no solution on the horizon -- I hope that you can find a more comfortable spot on an island as you continue your journey towards the horizon...
I did get several new pairs of shoes for Christmas and have put lifts in them. It makes me realize just how far off I am when I don't wear shoes!
Drug of the month is.................................
I've been taking it since Friday night. It is certainly doing evil wonders to my insides. Today I feel pretty good. Moderately pain free.
I see my OS on March 5th (moved up a couple weeks) as well as another PMS.
Hay chef, Just dropped by to see how you are doing? See that you are having pain. Thats too bad I know you have been dealing with it for a long time. I have been under the weather so I didn't read all your posts. Did see you got some shoes and they are working better right? Also something about a car? Wow you have really been busy. I hope that you have a good day. Take care.:doggieshmooze:Tashia
Just catching up with your thread. Sorry it's not plain sailing. You will have an amazing knowledge of pharmacutical drugs if you ever need to open your own pharmacy!! I am still on a cane for most of the time as my gait is still awkward which seems to be a mix of LLD and really weak muscles also tenderness and weakness with IT band. I have orthopaedic insoles for archillies tendonitus which I have carried on wearing. I am intending to wait until 6 months post op to give things time to settle and then go back to the podiatrist to be re measured and refitted. Have you been told when they will tackle the LLD? Could it be that they need to get tackling the root of the problem sooner rather than later in your case- find out if it is bio-mechanical in origin and look for solutions that way.
Good wishes coming your way
I have just read your thread (nothing better to do, feeling crappy,can't sleep so I try to read the recovery of others to gauge my recovery.)
I feel so sorry :console:that you have to go thru the A-Z of drug trials. I am on percocet and morphine, doing fine and most of my pain is handled by these drugs but I know there will be a push to get off of the narcotics and the games will begin for myself too.
I know that my tinnitis is aggravated by some meds so I can appreciate the frustrations you are going through. I don't have a solution but if my thoughts can help you in any way they are being sent to you via the clumsy fingers on my keyboard. Hang in there----my fingers and toes are crossed for you (Can't cross my legs as I am still under precautions):wink1: